# SDR A6WA202301048425

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,223 hours, 39,775 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 8004301
- Part serial: A908
- Condition: Failed
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES WHEN TRYING TO SET FLAP TO 30 DEGREES. GEAR WAS DOWN AND WERE IN ICING CONDITIONS. RAN QRH FLAP FAIL PROCEDURE. CW FIM RESET, FLAPS FAILED AT ZERO. AIRCRAFT REMOVED FROM SERVICE.   R & R SKEW DETECTION UNIT IRW AMM 27-51-15-04. OPS CHECKED GOOD.
